# SDR AALA991732

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REF E58 NR 0141593, CORROSION ON LEFT CUSP AT STATION 1231 (UNDER SEAT TRACK).  INSTALLED NEW CUSP STATION 1174 TO 1250 PER SRM 51-01.  (M)
